See Alike in...

Alike App

Browser

Belugabear

546d

This is a little niche but wondering if anyone has thoughts. I had injections in my back to diagnose bertelotti’s today, and I feel so much worse after the numbing medication wore off. Is this normal? I’m guessing it is because I did more than usual today and stretched a lot to try and trigger pain but I’m not sure!

Top reply
    • wabi_sabi_vida

      480d

      I get this with my injections, both steroid and the nerve ablation. I have had about 8 steroid injections, 4 test injections, and 1 ablation. I am having another ablation later this month. My doctor offers sedation and I take it every time unless I am getting trigger point injections. The pain the day after is always intense. I hate it but it also tells me that we are working on the right spot. I am so afraid of making my back worse so in a way it is reassuring to know we definately are on the right track.

    • wabi_sabi_vida

      480d

      I get this with my injections, both steroid and the nerve ablation. I have had about 8 steroid injections, 4 test injections, and 1 ablation. I am having another ablation later this month. My doctor offers sedation and I take it every time unless I am getting trigger point injections. The pain the day after is always intense. I hate it but it also tells me that we are working on the right spot. I am so afraid of making my back worse so in a way it is reassuring to know we definately are on the right track.

      • KitKat1450

        478d

        @wabi_sabi_vida I have a scheduled ablation coming up and my doctor told me recovery would be a week or two but that’s how long it took to recover from just the diagnostic injections. So I’m wondering how long it took you to get back to normal pain levels after the ablation?

    • KitKat1450

      545d

      I’m not sure about your particular situation but find for myself any time I have injections my pain increase for at least a week. Day of and after is always the worst for me. Have to schedule to not do anything. With steroid injections I always get increase of pain for at least a few weeks (not worth it and no relief). I just had a diagnostic analgesic injection last week and feel like my back muscles have been tighter since getting it and increasing the pain & pressure surrounding even tho the analgesic somewhat worked. I took a diazepam before the injection and still uncontrollably flinching even when my doctor just touched my back. He said should have taken 2 of the muscle relaxers so I’m thinking I’m just really tight and my body wasn’t happy with it. Assuming if I could get my muscles to relax it would’ve been better relief. My doctors have told me my reaction to injections are on the uncommon side though.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion